# SDR QXEA200301448

- Difficulty date: November 5, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 14,822 hours, 20,975 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND AILERON TOP SKIN HAS A BURN HOLE AT RIVET ON TRAILING EDGE.  REPAIRED IAW DHC-8 RD 8-57-2702 AND HORIZON AIR EA 2-57-241.
